English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

SU(N) quantum Yang-Mills theory in two dimensions: A complete solution

MPS-Authors
/persons/resource/persons20719

Thiemann,  Thomas
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

SUN.pdf
(Publisher version), 324KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ashtekar, A., Lewandowski, J., Marolf, D., Mourao, J., & Thiemann, T. (1997). SU(N) quantum Yang-Mills theory in two dimensions: A complete solution. Journal of Mathematical Physics, 38(11), 5453-5482.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5A68-3
Abstract
There is no abstract available